U.S. doctors online nowAsk doctors free
A 18-year-old female asked:

if you have recently received a depo-provera provera (medroxyprogesterone) shot is it normal for your nipples to go darker because of all of the hormones?

1 doctor answer2 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 41 years experience
Proabably unrelated: Not having a Provera (medroxyprogesterone) shot should not cause a darkening of your nipples.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.